# SDR IPXA3578344

- Difficulty date: April 23, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 21,955 hours, 13,631 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8S4, MCD FLOORBEAM UPPER TEE CAP AT FS 1200 CORRODED FROM LT CREASE BEAM TO RT CREASE BEAM.   REMOVED CORROSION IAW SRM 51-10-02-0G.
